Carregant...
Carregant...

Vés al contingut (premeu Retorn)

An efficient iterative method for computing deflections of Bernoulli–Euler–von Karman beams on a nonlinear elastic foundation

Autor
Ahmad, F.; Jang, T.; Carrasco, J.; Shafiq Ur, R.; Zulfiqar Ali; Nukahaze Ali
Tipus d'activitat
Article en revista
Revista
Applied mathematics and computation
Data de publicació
2018-10-01
Volum
334
Pàgina inicial
269
Pàgina final
287
DOI
https://doi.org/10.1016/j.amc.2018.03.038 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/121263 Obrir en finestra nova
https://www.researchgate.net/publication/325111834_An_efficient_iterative_method_for_computing_deflections_of_Bernoulli-Euler-von_Karman_beams_on_a_nonlinear_elastic_foundation Obrir en finestra nova
URL
https://www.sciencedirect.com/science/article/abs/pii/S009630031830211X Obrir en finestra nova
Resum
An efficient iterative method is developed for the static analysis of large deflections of an infinite beam with variable cross-section resting on a nonlinear foundation. A pseudo spring constant is added and explicit matrix operators are introduced to perform differentiation through Green's function. The nonlinearity of the problem is handled with quasilinearization. To compute the solution of the quasilinear differential equation with prescribed accuracy, a new discretization method for solvin...
Citació
Ahmad, F., Jang, T., Carrasco, J., Shafiq Ur, R., Zulfiqar Ali, N. A. An efficient iterative method for computing deflections of Bernoulli–Euler–von Karman beams on a nonlinear elastic foundation. "Applied mathematics and computation", 1 Octubre 2018, vol. 334, p. 269-287.
Paraules clau
Discretization, Green’s function, Infinite beam, Nonlinear foundation, Quasilinearization, Variable cross-section
Grup de recerca
GAA - Grup d'Astronomia i Astrofísica

Participants

  • Ahmad, Fayyaz  (autor)
  • Jang, Taek Soo  (autor)
  • Carrasco Lopez, Juan Antonio  (autor)
  • Shafiq Ur, Rehman  (autor)
  • Ali, Zulfiqar  (autor)
  • Ali, Nukhaze  (autor)